| Model Number |
620-2231011-01-66 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a male 91-year-old patient, the device was unable to detect the attached electrode pads and displayed a "check pads" message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was verified and attributed to a defective mfc-to-cprd adaptor.The mfc-to-cprd adaptor was scrapped after testing and the customer was sent a replacement adaptor.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.